Help

Patient : Hi ive been on the two month injection on and off for five years,even when im not on it i still have periods(always irregular)i left it again 3months ago and i have missed two cycles,ive been having alot of symptoms like headaches , nausea , cramps ,bloating ,always sleepy , constipation and an extreme increase in vaginal discharge and my areolas are drarker and the bumps on them are bigger,but i havent had a positive home pregnancy test,could it be side effects of leaving the injection?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Insulin does not cross the placenta but glucose does, how will the baby’s body handle elevated glucose in the m...

Q: Is it possible to get pregnant while on the implanon? And if so, would the fetus survive or would it die with the imp...

Q: I have been on BCP for a while..It it normal to still breakthrough bleed? The blood is dark red to brown what can I d...

Q: My husband and I are trying to get pregnant and nothing seems to be happening. We have kids already but we want to ha...

Q: Is it possible to be pregnant an still see my monthly periods

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews